MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Catalog Number 03.27.148
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 august 2021.Lot 1922678: (b)(4) items manufactured and released on 22-nov-2019.Expiration date: 2024-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
4 months after the primary the patient came in reporting pain and the cause of the pain was unknown.The surgeon took x-rays and it was observed the loosening of the pedicle screw, not medacta, and the back out of the cage.The patient's bone was osteoporotic.The surgeon revised the mectalif posterior tipeek 9x25x13 l10° and the surgery was completed successfully.

Brand Name
MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Common Device Name
POSTERIOR INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12486766
Report Number3005180920-2021-00747
Device Sequence Number19733658
Product Code MAX
UDI-Device Identifier07630040719780
UDI-Public07630040719780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Catalogue Number03.27.148
Device Lot Number1922678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;